TU Darmstadt / ULB / TUbiblio

Runge-Kutta methods for affinely controlled nonlinear systems

Kloeden, Peter E. and Rößler, Andreas (2007):
Runge-Kutta methods for affinely controlled nonlinear systems.
Vol. 2, In: Journal of computational and applied mathematics, pp. 957-968, ISSN 0377-0427, [Article]

Item Type: Article
Erschienen: 2007
Creators: Kloeden, Peter E. and Rößler, Andreas
Title: Runge-Kutta methods for affinely controlled nonlinear systems
Language: English
Journal or Publication Title: Journal of computational and applied mathematics
Volume: Vol. 2
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:26
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item